Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mac

All Done with Tane Now!

My tane experienece was over on the 28th of spetember......

I'm left with redness/redmarks....

what to expect?

Should I use anythign on my face or just was it with cleanser and mositiroser

any help appreciated

Share this post


Link to post
Share on other sites

Your skin will be sensitive for a while, and the redmarks will eventually fade. I would suggest to use a mild cleanser and make sure that if you put anything else on your face that it is VERY mild/for sensitive skin. If you want the scars and stuff to fade faster, your derm can give you something but it will most likely cause dryness...and if you're anything like me, that's the last thing you want after accutane...LOL

Share this post


Link to post
Share on other sites

My derm prescribed Retin-A Micro for maintenance to keep my skin clear. Others have used other topical retinoids. I think that's very important and it's not much hassle at all to apply it once at night. I also wash with Purpose liquid, a very mild cleanser, twice a day. I have to moisturize on occassion when my chin gets dry from the Retin-A Micro.

I'd recommend that you ask your derm about a topical retinoid.

P&W

Share this post


Link to post
Share on other sites

Dryness should recede within a month or so, but you may be drier than you were before treatment.

Use a gentle cleanser and moisturizer.

I think using a topical retinoid to keep the pores open is a good idea, my derm doesn't. So i use an over the counter retinol product (Green Cream) and i like it a lot. My pores are nice and clear and it seems to be speeding the fading of my redmarks and smoothing my skin where it had gotten rough from all the inflammation.

Share this post


Link to post
Share on other sites

so wait about a month......

but some people say that if u use topiclas it might make it worse

Share this post


Link to post
Share on other sites

Well, you have to decide for yourself. People say all kinds of crazy shit. You need to do some research and decide what you think is the best course of action, or just default to whatever your derm says.

Share this post


Link to post
Share on other sites

k thanks.....

what about gettign a few treatments for the redness and to smooth out your face...how long should u wait....

Share this post


Link to post
Share on other sites

What kind of treatments are you talking about? If you mean something that relys on damaging the tissue to induce healing like dermabrasion or acid peels you should wait until you've been off Accutane at least six months.

Share this post


Link to post
Share on other sites

yea....thats what I thoguht....I just see my skin looking bumby like little bumps in soem spots...more now that i am off accutane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×